Jump to content

Photo

Accutane And Vaginal Dryness

accutane dryness sex

3 replies to this topic

#1 CS99

CS99

    Junior Member

  • Members
  • Posts & Likes
    Posts: 59
    Likes: 1
About Me
  • Joined: 16-June 13

Posted 16 June 2013 - 12:01 PM

Hi,

I am 21 years old and I just started my second course of Accutane. I took it for five months when I was 15 and my skin was great for a while, but, alas, it came back. Anyway, I took my first pill three days ago and it has started a shitstorm of emotions and worries. Before getting on I read that some people experienced vaginal dryness. Now, that disturbed me a lot. In fact, I almost decided against taking it. Anyway, I decided to take it and I experienced vaginal dryness almost immediately. However, I am unsure if this is the medication or my own anxiety. Whenever my boyfriend and I had sex after I started, I would start to panic that I wasn't getting wet and, sure enough, I wasn't wet. As a result, sex hurt a little bit. But I don't know if this is just because I am worried about it. I have experienced no other side effects and am wondering if it is even possible to experience side effects after only taking two pills. I hope it's all in my head but, regardless, I can't get it out. I am also very worried that this problem will persist throughout my course AND after. I don't mind simply using lube, but I don't want to lose the natural wetness that I have experienced throughout my life. If anyone can give me some advice, that'd be great.



#2 CS99

CS99

    Junior Member

  • Members
  • Posts & Likes
    Posts: 59
    Likes: 1
About Me
  • Joined: 16-June 13

Posted 16 June 2013 - 01:05 PM

I'd also like to mention that I have no felt any other side effects, and I wanted to know if it's even possible that this was an actual side effect after taking 40 mg for two days



#3 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 966
    Likes: 170
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 16 June 2013 - 03:50 PM

I'm sure its all anxiety. not possible for the medication to dry you out that quickly. I could happen through your course but not this soon. I didn't have issues with that though.

#4 CS99

CS99

    Junior Member

  • Members
  • Posts & Likes
    Posts: 59
    Likes: 1
About Me
  • Joined: 16-June 13

Posted 16 June 2013 - 04:00 PM

I'm sure its all anxiety. not possible for the medication to dry you out that quickly. I could happen through your course but not this soon. I didn't have issues with that though.

 

Thanks so much for your reply! I figured it couldn't have affected me that quickly, but once I read about that possible side effect I couldn't get it out of my mind. Now on to relaxing myself so that I can get rid of this problem!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users